Items where Year is 2014

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: B | D | M | P | Z
Number of items: 6.

B

Ballico, Edoardo (2014) Symmetric tensor rank and the identification of a point using linear spans of an embedded variety. Albanian J. Math., 8 (1). pp. 9-21.

Beshaj, Lubjana and Thompson, Fred (2014) Equations for superelliptic curves over their minimal field of definition. Albanian J. Math., 8 (1). pp. 3-8.

D

Deopurkar, Anand and Fedorchuk, Maksym and Swinarski, David (2014) Gröbner techniques and ribbons. Albanian J. Math., 8 (1). pp. 55-70.

M

Mu\cco, Rezart and Pjero, Nejme and Ruci, Ervin and Zhupa, Eustrat (2014) Classifying families of superelliptic curves. Albanian J. Math., 8 (1). pp. 23-35.

P

Polak, Monika and Ustimenko, Vasyl (2014) On stream cipher based on family of graphs \widetildeD(n,q) of increasing girth. Albanian J. Math., 8 (1). pp. 37-45.

Z

Zinevičius, Albertas (2014) On the congruent number problem over integers of real number fields. Albanian J. Math., 8 (1). pp. 49-53.

This list was generated on Sat Dec 16 06:44:30 2017 UTC.